# SDR IPXA2019071244363

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 23,922 hours, 8,423 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EICAS MSG R ENG HPSOV ON SHORT FINAL. XFERRED TO STATUS MSG AFTER TOUCHDOWN. ACC FIM 36-10-00-815-833-001 1 TO BOX 5. NO MESSAGES.
